# SDR SWAA2021060777875

- Difficulty date: May 1, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 35,877 hours, 61,136 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR CORRUGATED PLATE LOCATED BETWEEN WS228.25 TO WS253.00 AT LT WING / REPLACED REAR SPAR CORRUGATED PLATE LOCATED BETWEEN WS 228.25 TO WS 253.00 AT LT WING IAW B737-700 SRM 51-40-02 DWG 115A2001 REV A
